Follow
y.n. reddy
Title
Cited by
Cited by
Year
Cubic spline for a class of singular two-point boundary value problems
ASVR Kanth, YN Reddy
Applied mathematics and computation 170 (2), 733-740, 2005
1192005
Asymptotic and numerical analysis of singular perturbation problems: a survey
MK Kadalbajoo, YN Reddy
Applied Mathematics and computation 30 (3), 223-259, 1989
1151989
An initial-value approach for solving singularly perturbed two-point boundary value problems
YN Reddy, PP Chakravarthy
Applied mathematics and computation 155 (1), 95-110, 2004
522004
Higher order finite difference method for a class of singular boundary value problems
ASVR Kanth, YN Reddy
Applied mathematics and computation 155 (1), 249-258, 2004
512004
Initial-value technique for a class of nonlinear singular perturbation problems
MK Kadalbajoo, YN Reddy
Journal of Optimization Theory and Applications 53 (3), 395-406, 1987
461987
Method of reduction of order for solving singularly perturbed two-point boundary value problems
YN Reddy, PP Chakravarthy
Applied Mathematics and Computation 136 (1), 27-45, 2003
362003
A nonasymptotic method for general linear singular perturbation problems
MK Kadalbajoo, YN Reddy
Journal of Optimization Theory and Applications 55 (2), 257-269, 1987
331987
Numerical treatment of singularly perturbed two point boundary value problems
MK Kadalbajoo, YN Reddy
Applied mathematics and computation 21 (2), 93-110, 1987
321987
Numerical solution of singular perturbation problems via deviating arguments
MK Kadalbajoo, YN Reddy
Applied mathematics and computation 21 (3), 221-232, 1987
291987
Approximate method for the numerical solution of singular perturbation problems
MK Kadalbajoo, YN Reddy
Applied Mathematics and Computation 21 (3), 185-199, 1987
291987
Numerical integration method for singularly perturbed delay differential equations
YN Reddy, G Soujanya, K Phaneendra
International Journal of applied science and Engineering 10 (3), 249-261, 2012
282012
An exponentially fitted special second-order finite difference method for solving singular perturbation problems
A Awoke, YN Reddy
Applied Mathematics and Computation 190 (2), 1767-1782, 2007
252007
An exponentially fitted finite difference method for singular perturbation problems
YN Reddy, PP Chakravarthy
Applied Mathematics and computation 154 (1), 83-101, 2004
252004
A numerical method for singular two point boundary value problems via Chebyshev economizition
ASVR Kanth, YN Reddy
Applied Mathematics and Computation 146 (2-3), 691-700, 2003
242003
Numerical patching method for singularly perturbed two-point boundary value problems using cubic splines
YN Reddy, PP Chakravarthy
Applied Mathematics and computation 149 (2), 441-468, 2004
232004
Numerical integration method for general singularly perturbed two point boundary value problems
YN Reddy, KA Reddy
Applied mathematics and computation 133 (2-3), 351-373, 2002
202002
Fitted fourth-order tridiagonal finite difference method for singular perturbation problems
A Andargie, YN Reddy
Applied mathematics and computation 192 (1), 90-100, 2007
172007
A seventh order numerical method for singular perturbation problems
PP Chakravarthy, K Phaneendra, YN Reddy
Applied mathematics and computation 186 (1), 860-871, 2007
172007
Computational method for singularly perturbed delay differential equations with twin layers or oscillatory behaviour
DK Swamy, K Phaneendra, AB Babu, YN Reddy
Ain Shams Engineering Journal 6 (1), 391-398, 2015
162015
Mixed finite difference method for singularly perturbed differential difference equations with mixed shifts via domain decomposition
L Sirisha, K Phaneendra, YN Reddy
Ain Shams Engineering Journal 9 (4), 647-654, 2018
142018
The system can't perform the operation now. Try again later.
Articles 1–20